MAUDE Adverse Event Report: Medacta International SA Shoulder System; Humeral reverse HC liner Ø36/+0mm

Medacta International SA Shoulder System; Humeral reverse HC liner Ø36/+0mm
Model Number 04.01.0119
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, the patient had primary shoulder surgery.On (b)(6) 2022, the patient came in reporting pain due to a failed rotator cuff, and the cause of the failed rotator cuff is unknown.The surgeon converted the patient to a reverse shoulder and implanted a competitor glenoid component.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in presenting pain due to joint luxation.There was no indication of trauma or fall.During the revision, the metaphysis screw was found loose.The surgeon revised the +9mm/0° metaphysis to a same size metaphysis and revised the d 36/+0 reverse liner to a d 36/+6 constrained liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Clinical evaluation approximately 4 years and 7 months after conversion to reverse shoulder arthroplasty, the patient developed a non-traumatic shoulder dislocation associated with pain and poor range of motion, requiring revision surgery.The available imaging consists of a single radiographic projection, which does not allow reliable confirmation of the dislocation or adequate assessment of prosthetic component positioning.Apparent proximal humeral bone resorption is visible, although this finding may be projection related.During revision, the humeral metaphysis was found loose relative to the stem, with the fixation screw reportedly intact but not engaged with the humeral stem.This finding raises the possibility of inadequate fixation at the metaphysis-stem junction; however, it cannot be determined whether this condition contributed to the dislocation or represented an independent finding.An assembly- or surgery-related mechanism, such as incomplete screw engagement or inadequate tightening during the 2022 procedure, is plausible but unconfirmed.No screw fracture or evidence of a manufacturing or design defect has been demonstrated.With the information available, the definitive root cause of the adverse event cannot be determined.Batch review performed on 2 september 2026 reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm lot 2100432: (b)(4) items manufactured and released on 06-apr-2021.Expiration date: 21-mar-2026.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0111 humeral reverse metaphysis +9mm/0° (k170452) lot 2012556: (b)(4) items manufactured and released on 28-apr-2021.Expiration date: 13-apr-2026.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established.The loose metaphysis with an intact but non-engaged fixation screw may be consistent with incomplete engagement or inadequate tightening during the previous surgery, although this cannot be confirmed.The document review does not indicate any potential manufacturing related cause.

Brand Name
Shoulder System
Common Device Name
Humeral reverse HC liner Ø36/+0mm
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692286
Report Number3005180920-2026-00939
Device Sequence Number9685010
Product Code PHX
UDI-Device Identifier07630040706261
UDI-Public07630040706261
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model Number04.01.0119
Device Lot Number2100432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite